A 33-year-old female asked:
I train hard regularly&been using anabolic steroids (clenbuterol 40mg) for awhile now.started a new cycle of it again a week ago but every time my blood pressure decreases&get dizzy.i stopped it immediately.my weight fluctuated showing loss of musc?
1 doctor answer • 2 doctors weighed in
Pathology 51 years experience
It is not feasible to provide a meaningful opinion without additional history, physical examination and may be some tests. It would be prudent to see a doctor. Taking anabolic steroids, unless prescribed by a doctor is not good for one's health.
Wish you good health!
Created for people with ongoing healthcare needs but benefits everyone.
Reviewed Jun 13, 2021
Last updated Jun 13, 2021
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.